# SDR 99ZZZX4439

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Afcs
- Part time: 8,052 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEEDBACK POT PREMATURE FAILURE.  SUBMITTER STATED SHOULD LAST UNTIL OVERHAUL TIME OF 3,000 HOURS.  CAUSED ACTUATOR TO KICK IN-FLIGHT.  COMPONENT PN 7690002802106.
